Alert archive / West Virginia / Frost Advisories in 2017
Frost Advisory 4, NWS Charleston, WV
NWS Charleston, WV issued this frost advisory at Oct 17, 2017, 2:34 PM EDT for 4 states. It took effect at Oct 18, 2017, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2017, 2:34 PM EDT (18:34 UTC)
- In effect from
- Oct 18, 2017, 2:00 AM EDT
- Expired
- Oct 18, 2017, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Charleston, WV
All 47 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Fayette County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Nicholas County, WV, Pleasants County, WV, Putnam County, WV, Raleigh County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Webster County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 38 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1627 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
781 WWUS71 KRLX 171834 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 234 PM EDT Tue Oct 17 2017 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020- 027>032-039-040-515-517-519-521-180245- /O.NEW.KRLX.FR.Y.0004.171018T0600Z-171018T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-Upshur-Barbour-Northwest Raleigh-Northwest Fayette- Northwest Nicholas-Northwest Webster- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, Belington, Bradley, Prosperity, Sophia, Fayetteville, Montgomery, Summersville, Craigsville, Birch River, Holly River State, Webster Springs, and Cowen 234 PM EDT Tue Oct 17 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... The National Weather Service in Charleston has issued a Frost Advisory, which is in effect from 2 AM to 9 AM EDT Wednesday. * Locations...Areas away from main stem rivers, particularly valleys and hollows outside of urban centers. * Temperatures...Dropping into the mid 30s overnight into early Wednesday morning. Some lower 30s are possible in the more protected hollows across the northern West Virginia Lowlands. * Impacts...Frost could damage or kill sensitive plants if they are left outdoors and uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
4 follow-up statements
898 WWUS71 KRLX 172041 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 441 PM EDT Tue Oct 17 2017 VAZ003-004-WVZ024>026-033-034-180445- /O.EXA.KRLX.FR.Y.0004.171018T0600Z-171018T1300Z/ Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-Wyoming- Including the cities of Clintwood, Grundy, Vansant, Williamson, Logan, Chapmanville, Man, Madison, Welch, Gary, War, Mullens, Oceana, and Pineville 441 PM EDT Tue Oct 17 2017 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... The National Weather Service in Charleston has issued a Frost Advisory, which is in effect from 2 AM to 9 AM EDT Wednesday. * Locations...Areas away from main stem rivers, particularly valleys and hollows outside of urban centers. * Temperatures...Dropping into the mid 30s overnight into early Wednesday morning. Some lower 30s are possible in the more protected hollows across the northern West Virginia Lowlands. * Impacts...Frost could damage or kill sensitive plants if they are left outdoors and uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$ KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020- 027>032-039-040-515-517-519-521-180445- /O.CON.KRLX.FR.Y.0004.171018T0600Z-171018T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-Upshur-Barbour-Northwest Raleigh-Northwest Fayette- Northwest Nicholas-Northwest Webster- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Buckhannon, Philippi, Belington, Bradley, Prosperity, Sophia, Fayetteville, Montgomery, Summersville, Craigsville, Birch River, Holly River State, Webster Springs, and Cowen 441 PM EDT Tue Oct 17 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * Locations...Areas away from main stem rivers, particularly valleys and hollows outside of urban centers. * Temperatures...Dropping into the mid 30s overnight into early Wednesday morning. Some lower 30s are possible in the more protected hollows across the northern West Virginia Lowlands. * Impacts...Frost could damage or kill sensitive plants if they are left outdoors and uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
004 WWUS71 KRLX 180145 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 945 PM EDT Tue Oct 17 2017 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515-517-519-521-180945- /O.CON.KRLX.FR.Y.0004.171018T0600Z-171018T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour-Northwest Raleigh-Northwest Fayette-Northwest Nicholas- Northwest Webster- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, Belington, Bradley, Prosperity, Sophia, Fayetteville, Montgomery, Summersville, Craigsville, Birch River, Holly River State, Webster Springs, and Cowen 945 PM EDT Tue Oct 17 2017 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * Locations...Areas away from main stem rivers, particularly valleys and hollows outside of urban centers. * Temperatures...Dropping into the mid 30s overnight into early Wednesday morning. Some lower 30s are possible in the more protected hollows across the northern West Virginia Lowlands. * Impacts...Frost could damage or kill sensitive plants if they are left outdoors and uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
477 WWUS71 KRLX 180745 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 345 AM EDT Wed Oct 18 2017 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515-517-519-521-181300- /O.CON.KRLX.FR.Y.0004.000000T0000Z-171018T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour-Northwest Raleigh-Northwest Fayette-Northwest Nicholas- Northwest Webster- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, Belington, Bradley, Prosperity, Sophia, Fayetteville, Montgomery, Summersville, Craigsville, Birch River, Holly River State, Webster Springs, and Cowen 345 AM EDT Wed Oct 18 2017 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * Locations...Areas away from main stem rivers, particularly valleys and hollows outside of urban centers. * Temperatures...In the mid to upper 30s. * Impacts...Frost could damage or kill sensitive plants if they are left outdoors and uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Frost Advisory means that widespread frost is expected. Sensitive outdoor plants may be killed if left uncovered. && $$
564 WWUS71 KRLX 181259 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 859 AM EDT Wed Oct 18 2017 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515-517-519-521-181400- /O.EXP.KRLX.FR.Y.0004.000000T0000Z-171018T1300Z/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan- Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam- Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone- Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur- Barbour-Northwest Raleigh-Northwest Fayette-Northwest Nicholas- Northwest Webster- Including the cities of Flatwoods, Greenup, Grayson, Olive Hill, Ashland, Louisa, New Lexington, Crooksville, Somerset, McConnelsville, Stockport, Athens, Marietta, Belpre, Jackson, Wellston, Oak Hill, McArthur, Hamden, Pomeroy, Gallipolis, Ironton, South Point, Clintwood, Grundy, Vansant, Kenova, Ceredo, Wayne, Huntington, Point Pleasant, New Haven, Ravenswood, Ripley, Parkersburg, Vienna, St. Marys, Belmont, Paden City, Sistersville, Middlebourne, Harts, Alum Creek, Hamlin, Teays Valley, Hurricane, Charleston, South Charleston, Saint Albans, Spencer, Elizabeth, Grantsville, Harrisville, Pennsboro, West Union, Williamson, Logan, Chapmanville, Man, Madison, Clay, Sutton, Gassaway, Burnsville, Glenville, Weston, Clarksburg, Bridgeport, Grafton, Welch, Gary, War, Mullens, Oceana, Pineville, Buckhannon, Philippi, Belington, Bradley, Prosperity, Sophia, Fayetteville, Montgomery, Summersville, Craigsville, Birch River, Holly River State, Webster Springs, and Cowen 859 AM EDT Wed Oct 18 2017 ...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING... Temperatures will continue to warm quickly through the 40s and 50s as the morning progresses. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this frost advisory went out at Oct 17, 2:29 PM EDT, 5 minutes earlier.
Area forecast discussion, Oct 17, 2:29 PM EDT, 5 minutes before
Area Forecast Discussion National Weather Service Charleston WV 229 PM EDT Tue Oct 17 2017 .SYNOPSIS... Dry high pressure with cool mornings and warm afternoons, with temperatures moderating through the weekend. A cold front crosses on Monday. && .NEAR TERM /THROUGH WEDNESDAY/... As of 1000 AM Tuesday... No changes needed with the morning update. Dense river valley fog will dissipate within the hour. Main forecast conundrum in the near term will be temperatures tonight. I will be closely interrogating afternoon dewpoints to gauge a base for lows tonight and any subsequent headlines. We will also be looking at potentially dropping some mountain counties from the growing program. As of 250 AM Tuesday... No significant changes necessary to the previous forecast. High pressure in control with dry conditions. Dew points have not fallen as much as previously forecast, so not as widespread of a frost/freeze as expected, with dense valley river fog starting to develop, as evident on satellite and airport observations. Once fog burns off, expecting a mostly sunny day, a few degrees warmer than Monday. Another cool night on tap tonight, with dense river valley fog, and patchy frost expected. Will allow the day shift to reevaluate whether any additional frost headlines will be necessary for Tuesday night/Wednesday morning. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... As of 230 PM Tuesday... A sfc high pressure will extend from the adjacent coastal waters of the Mid Atlantic, east and south into WV Wednesday night. The high center shifts overhead as it strengthened controlling the weather conditions. Very dry conditions expected through Friday night. Minimum RH values will dip into the 20s in parts of the area Wednesday afternoon, with 30s again widespread Thursday afternoon, becoming more confined to the mountains for Friday afternoon. By Saturday night, the high drifts east as an approaching cold front tightens the pressure gradient to pump moist and warmer air into the area under southwest flow. && .LONG TERM /SATURDAY THROUGH TUESDAY/... As of 230 PM Tuesday... High pressure continues in control on Saturday through Sunday night. Will have to monitor each afternoon after mixing could bring low RH into the mid 30s. An increase in southwest flow is expected as the front approaches. An upper level trough and surface cold front to cross from the west Sunday night into Monday. Models are in agreement with the timing of FROPA as an upper level through passes through. After drying out behind the front Monday night, the slowing, deepening upper level trough over the area spells lots of clouds, and the chance for showers into Tuesday. Guidance suggests a warming trend through Sunday, followed by temperatures falling back to normal early next week. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... As of 620 AM Tuesday... VLIFR river valley fog through 14Z. Otherwise, VFR with light surface winds. VLIFR valley fog developing again tonight after 06Z. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Less fog may develop tonight than currently forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H H H H M EKN CONSISTENCY H H H H H H H H H H H M PKB CONSISTENCY H H H H H H H H H H H M CKB CONSISTENCY H H H H H H H H H H H M AFTER 18Z WEDNESDAY... Dense valley fog possible each morning this week. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...ARJ/TRM/SL NEAR TERM...SL/30 SHORT TERM...ARJ LONG TERM...ARJ AVIATION...SL
Hazardous weather outlook, Oct 17, 3:36 AM EDT, 10 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 336 AM EDT Tue Oct 17 2017 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>030-033-034-515>518-180745- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-McDowell-Wyoming-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette- 336 AM EDT Tue Oct 17 2017 ...FROST ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia, and portions of central West Virginia, northern West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Patchy frost is expected again Wednesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. WVZ031-032-039-040-519>526-180745- Harrison-Taylor-Upshur-Barbour-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 336 AM EDT Tue Oct 17 2017 ...FREEZE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING... This Hazardous Weather Outlook is for portions of central West Virginia, northeast West Virginia, northern West Virginia and southeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Frost, along with areas of freezing temperatures are possible again tonight. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Frost Advisories in West Virginia, 2017Frost Advisories in Ohio, 2017Frost Advisories in Kentucky, 2017Every frost advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.